MathSciNet Relay Station
MathSciNet bibliographic data
MR1251148 (94j:14027) 14G35 (11G15 11G18 14K10 33C65)
Cohen, Paula Beazley; Wolfart, Jürgen Fonctions hypergéométriques en plusieurs variables et espaces des modules de variétés abéliennes. (French) [Hypergeometric functions in several variables and moduli spaces of abelian varieties] Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 6, 665–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement